# SDR SWI2025F01530

- Difficulty date: August 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON STGR 27 APPROXIMATELY 3" FWD OF FS985.00  (C-CHECK RO 11/07/2025)PERFORMED REPAIR ON STGR27 AT FWD OF FS985.00 IAW CRJ900 SRM 53-00-03, 51-21-06, 53-61-03, 53-00-00, AMM 21-31-00, 20-70-00 AND MHIRJ REO 690-53-00-635, REV - -, DATE: 2025-09-10. NDT PERFORMED
